# SDR 98FDEA00383

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 727-25
- Aircraft serial: 18285
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0866, UPPER LOBE, BS 620, LBL 63 - RBL 8, FLOORBEAM CORRODED.  REMOVED CORROSION PERFORMED FLOORBEAM REPAIR FROM RBL 9- LBL 39, BS 620, PER SRM 53-10-8 FIG 3.
